I've never been very good at taking pills, and have recently been messing up the pill pretty frequently (missing 3 or so at a time,etc). Within the last month and a half, I've had 3 periods with about a week in between each. I again messed up the pill and started taking it again and got my usual severe cramps a few days in, along with a few other of my typical pms symptoms (achy legs before bad cramping, gas)I've still had minor minor cramping for the last couple of days, but no bleeding. I has also recently been messing around with a guy I've been seeing 5 days prior to the bad cramping. Although we did not have full on sex (there was no penetration) our genitals did come into contact for maybe 30 seconds, if that (He also did not ejaculate near me). Could messing up the pills like this can cause cramping withoit bleeding, or if I should be concerned about something more, such as say, pregnancy?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on the combined birth control pill for about 4 months now, and I'm due to get my period in
Posted 28 Jan 2014 • 1 answer
Posted 1 Feb 2015 • 1 answer
Posted 6 Feb 2015 • 1 answer
Posted 5 May 2015 • 1 answer
Posted 17 days ago • 0 answers